ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Power series: localization of singularities on the boundary of the disk of convergence

Arakelian, N. H. (2017) Power series: localization of singularities on the boundary of the disk of convergence. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 52 (5). pp. 3-24. ISSN 00002-3043

[img]
Preview
PDF
Download (9Mb) | Preview
    Item Type: Article
    Uncontrolled Keywords: power series;analytic continuation; singularities of power series.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 18 Oct 2017 14:19
    Last Modified: 23 Oct 2017 11:48
    URI: http://mathematics.asj-oa.am/id/eprint/2566

    Actions (login required)

    View Item